Clostridioides difficile Infection in Healthy Children After Antibiotic Use: A Report of Two Cases.
Аннотация
Although Clostridioides difficile infection (CDI) commonly affects the elderly, hospitalized, or immunocompromised patients with underlying diseases, cases of community-acquired CDIs in previously healthy children have recently been reported. Here, we describe the cases of two healthy children who developed CDI after the use of antibiotics. Patients were administered either high-risk antibiotics for CDI or a combination of multiple low-risk antibiotics. The clinical characteristics of the patients that differentiated CDI from antibiotic-associated diarrhea (AAD) include bloody stools, fever, and an elevated inflammatory response. Even in healthy children with a history of low-risk antibiotic use, CDI should be considered in the differential diagnosis of prolonged diarrhea or bloody stools, highlighting the importance of a thorough antibiotic exposure history.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.